# SDR SIMA20160106004

- Difficulty date: January 6, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 39,133 hours, 35,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE FRAME 75, BELOW STRINGER 2 SKIN CRACKED AT FASTENER MARKED, SETTINGS 400KHZ 135 V-65.0 H-75.0 FILTER LO 100.  CRACKED FUSELAGE SKIN AT FRAME 75, STRINGER 2R AREA WILL BE CUT OUT & REPAIRED WITH FILLER & DOUBLER, SEE NRTC E487295 FOR ACCOMPLISHMENT OF REPAIR.
